Jñānābha‎ > ‎

Volume 50 (No 2-2020)

Click here to download full PDF version of Volume 50 (No 2-2020)




CONTENTS

FOREWORD


Professor Hari Mohan Srivastava

Department of Mathematics and Statistics,

University of Victoria, Victoria, British Columbia V8W 3R4; Canada

Email:harimsrimath.uvic.ca


[Download]

DR. R. C. SINGH CHANDEL (RAM CHARAN SINGH CHANDEL) : A DOWN-TO-EARTH PERSON WITH DILIGENCE, DEDICATION AND MODESTY


Professor Vinod Prakash Saxena

Former Vice-Chancellor, Jiwaji University, Gwalior, Madhya Pradesh, India

Fellow and Former President of VPI

Res. : B-147, New Minal Residency, Bhopal-462023, Madhya Pradesh, India

Email:vinodpsaxena@gmail.com

...1-8
[Download]

 1. AN UNRELIABLE BATCH ARRIVAL G-QUEUE WITH WORKING VACATION, VACATION INTERRUPTION AND MULTI-OPTIONAL SERVICES

 *Shweta Upadhyaya and Geetika Malik

Amity Institute of Applied Sciences, Amity University, Noida-201303, Uttar Pradesh, India

Email: *shwetau28@gmail.com, malikgeetika21@gmail.com

(Received: October 03, 2019; Revised : June 03, 2020; Final Form : December 18, 2020)

...9-20
[Download]

 2. ANALYSIS OF A FINITE MARKOVIAN QUEUE WITH SERVER BREAKDOWN, SETUP TIME AND STATE DEPENDENT RATE UNDER N-POLICY STRATEGY

Praveen Kumar Agrawal * Anamika Jain and ** Madhu Jain***

*Department of Mathematics, GL Bajaj Group of Institutions, Mathura-281406, India

**Department of Mathematics & Statistics, Manipal University Jaipur, Jaipur, Rejasthan-303 007, India

***Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-247 667 India

Email: *prkuag@gmail.com, **anamika.jain@jaipur.manipal.edu, ***madhufma@iitr.ac.in

(Received: October 03, 2019; Revised: May 28, 2020; Final Form: December 19, 2020)

…21-29
[Download]

3. STATISTICAL AND TIME SERIES ANALYSIS OF BLACK CARBON IN THE MAJOR COAL MINES OF INDIA

Sidhu Jitendra Singh Makkhan

Department of Mathematics, School of Chemical Engineering and Physical Sciences,

Lovely Professional University, Punjab, India-144411.

Department of Mathematics, Sri Guru Angad Dev College,

Khadoor Sahib, Tarn Taran, Punjab, India-143117.

Email: sidhujatinder78@gmail.com

Kulwinder Singh Parmar

Department of Mathematics, I. K.Gujral Punjab Technical University,

Jalandhar, Punjab, India-144603.

Email: kulmaths@gmail.com

Sachin Kaushal

Department of Mathematics, School of Chemical Engineering and Physical Sciences,

Lovely Professional University, Punjab, India-144411.

Email: sachin.22206@lpu.co.in

Kirti Soni

CSIR-National Physical Laboratory, New Delhi, India-110012.

Email: 2006.kirti@gmail.com

(Received: October 03, 2019; Revised: August 07, 2020)

...30-37
[Download]

4. HYERS - ULAM STABILITY OF FIRST AND SECOND ORDER PARTIAL DIFFERENTIAL EQUATIONS

V. P. Sonalkar 1,  A. N. Mohapatra2  and Y. S. Valaulikar3

1Department of Mathematics

S. P. K. Mahavidyalaya Sawantwadi, Maharashtra- 416510, India

Email: vpsonalkar@yahoo.com

2Visiting Faculty, Department of Mathematics

Centurion University, Pitamahal, Rayagada - 765001, Odisha, India

Email: anm999@gmail.com

3Department of Mathematics

Goa University, Goa - 403206, India

Email: ysv@unigoa.ac.in; ysvgoa@gmail.com

(Received: March 13, 2020; Revised: August 17, 2020)

...38-43
[Download]

5. FUZZY PREOPEN SETS AND FUZZY PRE-CONTINUITY

Jyoti Gupta and M. Shrivastava

Department of Mathematics and Computer Science

Rani Durgavati University, Jabalpur-482001, Madhya Pradesh, India

Email: guptajyoti26@gmail.com, drmanjulata91@gmail.com

(Received : March 16, 2020 ; Revised: August 28, 2020; Final Form: December 22, 2020)

…44-48
[Download]

 6. A COMPUTATIONAL METHOD FOR SOLVING STOCHASTIC INTEGRAL EQUATIONS USING HAAR WAVELETS

S. C. Shiralashetti and Lata Lamani

Department of Mathematics

Karnatak University, Dharwad-580003, Karnataka, India

Email: shiralashettisc@gmail.com, latalamani@gmail.com

(Received: April 16, 2020 ; Revised: August 16, 2020)

…49-58
[Download]

7. ON INTEGRALS INVOLVING A PRODUCT OF EXTENDED BESSEL MAITLAND FUNCTION AND I*- FUNCTION

Prachi Jain, V. P. Saxena and Arvind Gupta*

Sagar Institute of Research, Technology and Science

Ayodhya Bye-pass Road, Bhopal - 462041, Madhya Pradesh, India

*Department of Mathematics

Motilal Vigyan Mahavidyalaya, Bhopal - 462008, Madhya Pradesh, India

Email: prachi.jain2804@gmail.com, vinodpsaxena@gmail.com and arvind533@yahoo.com

(Received: May 01, 2020; Revised: June 03, 2020)

 

…59-62
[Download]

8. SOME APPLICATIONS OF MULTINOMINAL THEOREM IN SOLVING ALGEBRAIC EXPRESSIONS UNDER LINEAR MODELS

Vikas Bist

Department of Mathematics

Panjab University, Chandigarh-160014, India

Email: bistvikas@gmail.com

Manoj Kumar* and Man Inder Kumar

Department of Statistics

Panjab University, Chandigarh-160014, India

Email: mantiwa@gmail.com, maninderbajarh@gmail.com

*Corresponding author

(Received : May 07, 2020; Revised: June 03, 2020; Final Form : December 11, 2020)

…63-74
[Download]

9. DYNAMICS OF AN SIRS EPIDEMIC MODEL WITH PARTICULAR NON-LINEAR INCIDENCE RATE AND MEDIA EFFECTS

Garima Saxena

Institute of Engineering and Technology

Devi Ahilya Vishwavidyalaya

Indore-452020, Madhya Pradesh, India

Email: rimasa.1907@gmail.com

R. K. Sharma

Department of Mathematics, Government Holkar Science College

Devi Ahilya Vishwavidyalaya

Indore-452001, Madhya Pradesh, India

Email: raj_rma@yahoo.co.in

Ankit Agrawal

Department of Mathematics, Acropolis Institute of Technology and Research, Indore-453771, Madhya Pradesh, India

Email: ankit_agrawal458@yahoo.com

(Received : May 24, 2020; Revised : September 26, 2020; Final Form : December 18, 2020)

…75-83
[Download]

10. APPLICATION IN INITIAL VALUE PROBLEMS VIA OPERATIONAL TECHNIQUES ON A CONTOUR INTEGRAL FOR SRIVASTAVA - DAOUST FUNCTION OF TWO VARIABLES

Hemant Kumar

Department of Mathematics

D. A-V. Postgraduate College Kanpur - 208001, Uttar Pradesh, India

Email: palhemant2007@rediffmail.com

(Received : May 27, 2020 ; Revised: August 13, 2020)

...84-92
[Download]

11. COMMON FIXED POINT THEOREMS IN BICOMPLEX VALUED b-METRIC SPACES FOR RATIONAL CONTRACTIONS

Sanjib Kumar Datta

Department of Mathematics, University of Kalyani

P.O.- Kalyani, Dist- Nadia, West Bengal-741235, India

Email: sanjibdatta05@gmail.com

Dipankar Pal

Department of Mathematics, Prof. Syed Nurul Hasan College

P.O.- Farakka Barrage, Dist- Murshidabad, West Bengal-742212, India

Email: dpal.math@gmail.com

Rakesh Sarkar

Department of Mathematics, Gour Mahavidyalaya

P.O.-Mangalbari, Dist-Malda, West Bengal-732142, India

Email: rakeshsarkar.malda@gmail.com

Jayanta Saha

Department of Mathematics, University of Kalyani

P.O.- Kalyani, Dist- Nadia, West Bengal-741235, India

Email: jayantas324@gmail.com

(Received : June 03, 2020; Revised: June 14, 2020; Final Form : November 06, 2020)

…93-105
[Download]

12. COMPARATIVE STUDY OF WAVELET METHODS FOR SOLVING BERNOULLI’S EQUATIONS

Inderdeep Singh and Manbir Kaur

Department of Physical Sciences

Sant Baba Bhag Singh University, Jalandhar-144030, Punjab, India

Email: inderdeeps.ma.12@gmail.com, manbirkaur.231@gmail.com

(Received: June 19, 2020; Revised: October 03, 2020)

…106-113
[Download]

13. APPLICATION OF INTERVAL VALUED FUZZY SET AND SOFT SET

1Abdul Rheem and  2Musheer Ahmad

Department of Applied Science and Humanities

Jamia Millia Islamia, New Delhi, India-110025

Email: 1abdulraheemsre84@gmail.com, 2mahmad@jmi.ac.in

(Received : June 09, 2020 ; Revised: November 01, 2020)

…114-121
[Download]

14. UPPER BOUND ON FOURTH HANKEL DETERMINANT FOR CERTAIN SUBCLASS OF MULTIVALENT FUNCTIONS

Gurmeet Singh1, Gagandeep Singh2 and Gurcharanjit Singh3

1Department of Mathematics, Khalsa College, Patiala-147001, Punjab, India

Email: meetgur111@gmail.com

2Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India

Email: kamboj.gagandeep@yahoo.in

3Department of Mathematics, Punjabi University, Patiala-147002, Punjab, India

Department of Mathematics, GNDU College, Chungh-143304, Punjab, India

Email: dhillongs82@yahoo.com

(Received : June 11, 2020 ; Revised: October 09, 2020)

…122-127
[Download]

15. COMBINATORIAL OPTIMIZED TECHNIQUE FOR COMPUTATION OF TRADITIONAL COMBINATIONS

Chinnaraji Annamalai

School of Management, Indian Institute of Technology, Kharagpur, India

Email: anna@iitkgp.ac.in

(Received : June 18, 2020 ; Revised: August 10, 2020)

…128-131
[Download]

16. A QUADRUPLE FIXED POINT THEOREM FOR A MULTIMAP IN A HAUSDORFF FUZZY METRIC SPACE

M. S. Chauhan

Institute for Excellence in Higher Education, Bhopal-462016, Madhya Pradesh, India.

Email: dr.msc@rediffmail.com

Rajesh Shrivastava

Govt. Science and Commerce College Benazir, Bhopal-462008, Madhya Pradesh, India.

Email: rajeshraju0101@rediffmail.com

Rupali Verma

Institute for Excellence in Higher Education, Bhopal-462016, Madhya Pradesh, India.

Email: rupali.varma1989@gmail.com

Qazi Aftab Kabir

Saifia Science College, Bhopal-462001, Madhya Pradesh, India.

Email: aftabqazi168@gmail.com

(Received : June 23, 2020 ; Revised: December 24, 2020)

…132-138
[Download]

17. HYPERGEOMETRIC FORMS OF CERTAIN COMPOSITE FUNCTIONS INVOLVING ARCSINE(x) USING MACLAURIN SERIES AND THEIR APPLICATIONS

Aarif Hussain Bhat, M. I. Qureshi and Javid Majid

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi -110025, India

Email: miqureshi_delhi@yahoo.co.in

Corresponding author: Email: aarifsaleem19@gmail.com

(Received : July 02, 2019 ; Revised: August 18, 2020)

…139-145
[Download]

18. ESTIMATED SOLUTIONS OF GENERALIZED AND MULTIDIMENSIONAL CHURCHILL’S DIFFUSION PROBLEMS

R. C. Singh Chandel* and Hemant Kumar

*Former Head, Department of Mathematics

D. V. Postgraduate College Orai- 285001, Uttar Pradesh, India

Email: rc_chandel@yahoo.com

Department of Mathematics

D. A-V. Postgraduate College Kanpur - 208001, Uttar Pradesh, India

Email: palhemant2007@rediffmail.com

(Received : July 02, 2020 ; Revised: September 17, 2020)

…146-152
[Download]

19. HYPERGEOMETRIC FORMS OF SOME MATHEMATICAL FUNCTIONS VIA DIFFERENTIAL EQUATION APPROACH

M. I. Qureshi, Shakir Hussain Malik and Jahan Ara

Department of Applied Sciences and Humanities, Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi -110025, India

Email: miqureshi_delhi@yahoo.co.in, jahanara.jrf15@gmail.com

Corresponding author:  malikshakir774@gmail.com

(Received : July 02, 2020 ; Revised: August 20, 2020)

…153-159
[Download]

20. UNIQUENESS OF ALGEBROID FUNCTIONS IN CONNECTION TO NEVANLINNA’S FIVE-VALUE THEOREM

Ashok Rathod

Department of Mathematics

KLE Society’s G I Bagewadi Arts Science and Commerce College, Nippani - 591237, India

S. H. Naveenkumar

Department of Mathematics

GITAM University, Bangalore-562163, India

Email: ashokmrmaths@gmail.com and naveenkumarsh.220@gmail.com

(Received : July 03, 2019 ; Revised: December 19, 2020)

…160-166
[Download]

21. NONLINEAR ABSTRACT MEASURE HYBRID DIFFERENTIAL EQUATIONS WITH A LINEAR PERTURBATION OF SECOND TYPE

Bapurao C. Dhage

‘Kasubai’, Gurukul Colony, Thodga Road,

Ahmedpur - 413515, Distr. Latur

Maharashtra, India,

bcdhage@gmail.com

(Received : July 22, 2020 ; Revised: September 17, 2020)

…167-178
[Download]

22. GROWTH ANALYSIS OF COMPOSITE P-ADIC ENTIRE FUNCTIONS FROM THE VIEW POINT OF RELATIVE (p,q)-TH ORDER AND RELATIVE (p,q)-TH TYPE

Ritam Biswas

Department of Mathematics, Krishnath College

P.O.- Berhampore, Dist- Murshidabad-742101, West Bengal, India

Email: ritamiitr@yahoo.co.in

Tanmay Biswas

Rajbari, Rabindrapally, R. N. Tagore Road

P.O.- Krishnagar, Dist-Nadia-741101, West Bengal, India

Email: tanmaybiswas_math@rediffmail.com

Chinmay Biswas

Department of Mathematics, Nabadwip Vidyasagar College

Pacca Tole Road, Nabadwip, Nadia-741302, West Bengal, India

Email: chinmay.shib@gmail.com

(Received: July 26, 2020; Revised: October 30, 2020)

…179-189
[Download]

23. ON BURR (4P) DISTRIBUTION: APPLICATION OF BREAKING STRESS DATA

M. Shakil 1, B. M. Golam Kibria 2, J. N. Singh 3 and M. Ahsanullah 4

1Miami Dade College, Hialeah, FL, USA

2Florida International University, Miami, FL, USA

3Barry University, Miami, FL, USA

4Rider University, Miami, NJ, USA

Email: mshakil@mdc.edu, kibriag@fiu.edu, jsingh@barry.edu, ahsan@rider.edu

(Received : July 02, 2020 ; Revised: September 17, 2020)

…190-199
[Download]

24. A NEW APPROACH TO GENERATE FORMULAE FOR PYTHAGOREANS TRIPLES, QUADRUPLES AND THEIR GENERALISATION TO N-TUPLES

Narinder Kumar Wadhawan1* and Priyanka Wadhawan2

1*Civil Servant, Indian Administrative Service

Retired House No. 563, Panchkula-134112, Haryana, India.

Email: narinderkw@gmail.com

2Department Of Computer Sciences

Thapar Institute of Engineering and Technology, Patiala-134112, India.

Present Address : 2053 Courtyard Loop, Apt 207, Sanford, Florida, USA

Program Manager - Space Management (TCS)

Walgreen Co., 34, Wilmer Road, Deer Field II 60015, USA Email: priyanka.wadhawan@gmail.com

(Received : August 14, 2020 ; Revised: October 02, 2020)

 

…200-211
[Download]

25. MODELING THE EFFECT OF ECOLOGICAL CONDITIONS IN THE HABITAT ON THE SPREAD OF TUBERCULOSIS

Satya Narain Mishra

Department of Mathematics

Brahmanand College, Kanpur-208004, Uttar Pradesh, India

Email: snmishra2006@gmail.com

(Received : September 04, 2020; Revised: September 19, 2020)

…212-222
[Download]

26. MATHEMATICAL MODELLING OF FOOD MANAGEMENT FOR WILD LIFE POPULATION WITH MILD ENVIRONMENTAL EFFECT

Lalita Dhurve

Government Science College Pandhurna

Distt.Chhindwara - 480334, Madhya Pradesh, India

email: lalitasingh245@gmail.com

V. P. Saxena

Sagar Institute of Research,Technology and Science

Bhopal-462041, Madhya Pradesh, India

email: vinodpsaxena@gmail.com

(Received : September 11, 2020 ; Revised: October 17, 2020; Final Form : December 20, 2020)

…223-228
[Download]

27. NUMERICAL STUDY OF MHD BOUNDARY LAYER FLOW OF WILLIAMSON FLUID WITH VARIABLE FLUID PROPERTIES

Praveen Kumar

Department of Mathematics, University of Rajasthan, Jaipur-302004, India

Email: praveenydvuor79@gmail.com

R. S. Yadav

Department of Mathematics, University of Rajasthan, Jaipur-302004, India

Corresponding Author- R. S. Yadav

Email: rajendrauor@gmail.com

(Received : September 16, 2020 ; Revised: September 24, 2020)

…229-235
[Download]

28. STUDY OF Alfvén WAVES USING MAGNETO HYDRODYNAMIC EQUATIONS IN SOLAR ATMOSPHERE

S. Pande1 , H. Bisht2 , M. C. Mathpal3 , C. Pant4 , B. Pande∗5 and M. C. Joshi6 

1,2,3,4,5Department of Physics, DSB Campus Kumaun University Nainital, Uttarakhand, 263001, India 

6Department of Mathematics,DSB Campus Kumaun University Nainital, Uttarakhand, 263001, India 

Email: pande.seema@yahoo.com, hema.bisht15@rediffmail.com, mcmathpal@gmail.com, pantcharita94@gmail.com, mcjoshi69@gmail.com 

corresponding author- pandebimal@yahoo.com 

(Received : July 02, 2020 ; Revised: September 26, 2020)

…236-243
[Download]

29. A COMPARATIVE STUDY OF PURCHASING EOQ (ECONOMIC ORDER QUANTITY) MODELS FOR NON-DETERIORATION AND DETERIORATING ITEMS UNDER STOCK-LINKED AND EXPONENTIAL DEMAND 

1R. P. Tripathi

1Department of Applied Sciences and Humanities

KNIT, Sultanpur (UP) India

Email: tripathi_rp0231@rediffmail.com

2M. K. Gupta

2Department of Mathematics

Chaudhary Charan Singh University, Meerut Uttar Pradesh

Email: mkgupta2002@hotmail.com

(Received : October 18, 2020 ; Revised: October 25, 2020)

…244-253
[Download]

30. SLIP FLOW AND HEAT TRANSFER OF MHD POWER LAW FLUID OVER A POROUS SHEET IN THE PRESENCE OF JOULE HEATING AND HEAT SOURCE/SINK

Sushila Choudhary and Bhagawan Singh Yadav

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

Email: sumathru11@gmail.com, bhagawansingh4030@gmail.com

(Received : October 08, 2020 ; Revised: December 11, 2020)

…254-264
[Download]

31. ON A PSEUDO FIBONACCI SEQUENCE

C. N. Phadte  1, M. Tamba  2 and Y. S. Valaulikar  3

1 Department of Mathematics, G.V.M’s College of Commerce & Economics,

Ponda - 403401,Goa, India

Email: dbyte09@gmail.com

2,3 Department of Mathematics, Goa University, Goa - 403206, India

Email: tamba@unigoa.ac.in; ysvgoa@gmail.com

(Received : October 23, 2020 ; Revised: October 26, 2020)

…265-268
[Download]

32. CERTAIN QUADRUPLE SERIES EQUATIONS INVOLVING LAGUERRE POLYNOMIALS

Omkar Lal Shrivastava 1 and Kuldeep Narain 2

1Department of Mathematics

Government Kamladevi Rathi Girls Postgraduate College, Rajnandgaon-491441, Chhattisgarh, India

Email: omkarlal@gmail.com

2Department of Mathematics

Kymore Science College, Kymore-483880, Madhya Pradesh, India

Email: kuldeepnarain2009@gmail.com

(Received : November 30, 2020 ; Revised: December 24, 2020)

…269-272
[Download]

33. A STUDY ON THE EFFICIENCY OF PSEUDO RANDOM NUMBERS BY ANALYZING THE ERROR PROPAGATION WITH REFERENCE TO THE MONTE CARLO METHOD FOR NUMERICAL INTEGRATION

Saurabh Saxena 1, Ashish Arora 2 and Shweta Choudhary 3

Department of Applied Science and Humanities, ABES Engineering College

Campus -1, 19th KM Stone, NH-24, Ghaziabad-201009, Uttar Pradesh, India

Email: saxena22saurabh@gmail.com (Corresponding Author), ashish.arora@abes.ac.in, shweta.chaudhary@abes.ac.in

(Received : July 11, 2020 ; Revised: December 29, 2020)

…273-282
[Download]